Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Multiple sclerosis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Brain and Spine
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   This tingling, buzzing, vibrating and motion sensations of left leg, today it is now on the right leg between knee and ankel and across the butts. and this same feeling is starting in my right arm. I'm 62 Male. is ths MS?
Doctor :   Hi
User :   Hello
Doctor :   Have you had these symptoms in the past?
User :   no they just start over the past 3 months
Doctor :   I need few details regarding your symptoms to understand the problem better.
Doctor :   You report of motion sensations - what did you mean by it?
User :   I do not see my response
Doctor :   Ok
Doctor :   Do you mean that you have lost sensations over those areas?
User :   NO just a constant tingling or like a bug crawling on the skin and after a bit it starts to burn.
Doctor :   Ok
Doctor :   Do you feel weakness of the limbs also?
User :   I been having a lower back pain, right above the tail bone on both sides of the lower spin
Doctor :   Ok
User :   Yes som what on the left leg, feels like I', starting to drag it.
Doctor :   Ok
Doctor :   Do you have associated symptoms such as blurring of vision, difficult in gripping a spoon, needles and pin sensations associated with these symptoms?
Doctor :   Do you have history of diabetes, high blood pressure, thyroid illness, anxiety?
User :   No
User :   No, High blood yes, thyroid, do not know, anxiety may be.
Doctor :   Ok
Doctor :   Do you smoke or consume alcohol?
User :   No, have few beers on weekends
Doctor :   Are you on medications for blood pressure - if yes, can you name them?
Doctor :   Do you abuse drugs?
User :   Bystolic and no to abuse on drugs.
Doctor :   Ok
Doctor :   Let me explain to you.
User :   OK
Doctor :   Though your symptoms are/may be similar to the symptoms of multiple sclerosis,
Doctor :   since you do not report of symptoms in the past, the diagnosis of multiple sclerosis here in the current circumstance is unlikely.
Doctor :   We often do not find multiple symptoms in a brief period of time.
Doctor :   Taking into consideration these findings, I do not suspect multiple sclerosis as the cause for the symptoms.
Doctor :   Stress, anxiety and other psychogenic factors can produce symptoms that mimic multiple sclerosis.
Doctor :   which probably may be the case in you.
Doctor :   hence I do not suggest you to worry.
Doctor :   My opinion is purely based on the history given by you, hence if you find that your symptoms are progressing and if you develop following symptoms
Doctor :   a. Blurring of vision or loss of vision.
Doctor :   b. Progressive weakness of limbs.
Doctor :   c. Complete loss of sensation over few areas
Doctor :   you need to report to your doctor.
User :   When I sit at my desk my left thigh area burns and I need to stand, and meds for this.
Doctor :   A scan and other blood test is entailed to diagnose the condition and to rule out demyelinating disorders such as MS
Doctor :   For this burning sensation, you may use of multivitamin pills, caladryl lotion over the affected region.
Doctor :   Along with those medications you can also benefit from proper sleep
Doctor :   and appropriate destressing measures.
Doctor :   Have you followed what I have suggested?
Doctor :   Are you with me?
User :   I'm on diet progam and I do wear lose clothing.
User :   yes I'm here
Doctor :   May I know what diet programme are you on?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor